does tramadol make you sleepy or stimulated?

Discussion in 'Fibromyalgia Main Forum' started by redtex, Jan 17, 2007.

  1. redtex

    redtex New Member

    it seems to effect people differently. i wonder if anyone uses it at bedtime.
  2. Mwitherite

    Mwitherite New Member

    but i'm not sure that it is helping any at all.
  3. wish_to_be_healthy

    wish_to_be_healthy New Member

    It is back to it making me up...I have to watch it...it used to make me so crabby...Headaches, and nausea

    Now today, I have taken it...and I am calm, and up, and no headaches, or nausea!?!

    I don't know what is going on with me the last few days...It's a quandry!

    Suz
    [This Message was Edited on 01/17/2007]
  4. katvwolf

    katvwolf New Member

    I don't think it makes me tired or energetic, but it certainly gives me bad cotton mouth!

    The other really bad side effect is not being able to "finish" during sex, if you get my drift. Sorry to be so personal, but I'm wondering if anyone else has this problem...

    Kat
  5. ourplanet

    ourplanet New Member

    I had the same problem and it became very frustrating, as my husband and I are very close and enjoy our sex life. I also like to "finish" as it always acts as a natural painkiller for hours afterward. I am now taking methadone for pain and I do not have the same problem! :) I am not suggesting you switch meds, but it is something you should tell your doctor. Sex is important and you have every right to enjoy it.
  6. mshonda400ex

    mshonda400ex New Member

    I have taken for two years. I get an energy burst when I take two. I can take one at bed and it will put me to sleep. So I think it depends on how much you take. Also I know of other people that have tried to take and they would get sick to their stomach. I also have dry mouth bad. I think that it affects libido too. Also my doctor said that he would have to take me off soon because long term use can cause seizures.
  7. katvwolf

    katvwolf New Member

    I appreciate the feedback! I agree that "finishing" is important too, which is why it gets frustrating. I know it sounds silly, but I'm embarassed to talk to my doc about it!

    I have never heard that long term use of tramadol can cause seizures! I have been on it for almost a year. I have heard that anymore than 400mg a day can raise your risk of seizure though...

    Kat